How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anna Your Own Question
Anna, Mental Health Professional
Category: Mental Health
Satisfied Customers: 1945
Experience:  Licensed Clinical Social Worker with 29 years in addictions and mental health.
Type Your Mental Health Question Here...
Anna is online now
A new question is answered every 9 seconds

i have been on ativan for 7yrs, dose between 3mg and 4mg when

Customer Question

i have been on ativan for 7yrs, dose between 3mg and 4mg when needed. I have been
seaching for a reason for my horrific leg pain for 5yrs now. I now have my dose down to 2.5 and keep pluuging to get off it. Do you think my leg pain is from taking no more than
the rec dose? I have had many tests and seen may Dr's in seach of an answer. Please
help if you can. I haven't been able to work for over a yr now. Thanks Nancy
Submitted: 6 years ago.
Category: Mental Health
Expert:  Anna replied 6 years ago.

I don't think your leg pain would be from the Ativan, as I'm sure your doctors have suggested to you. I've never heard of that side effect connected to that medication.

My best to you.

If you would, please fill out the feedback form after accepting. I appreciate this opportunity to help you out today. If I can be of further service to you, just put "for Anna" in the front of your new question, and I'll be the one to answer it.



Related Mental Health Questions